# SDR CALA0001596

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN CREASED IN FORWARD MID AREA.  THE CREASED AREA WAS CUT OUT IAW SRM 52-05, FIGURE 1.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 1 AND 51-10-3.
